# SDR DALA2021070603716

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FLOOR STRINGERS STA 1510 BTW 7.55 RBL TO 10.45 RBL AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00363. FLOOR STRINGERS STA 1510 BTW 7.55 RBL TO 10.45 RBL AT AFT CARGO COMPARTMENT WERE REPAIRED. PER. B757-200 SRM. (1861053)
